\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A functional-analytic technique for the study of analytic solutions of PDEs

Abstract Related Papers Cited by
  • A functional-analytic method is used to study the existence and the uniqueness of bounded, analytic and entire complex solutions of partial differential equations. As a benchmark problem, this method is applied to the nonlinear Benjamin--Bona--Mahony equation and the associated to this, linear equation. The predicted solutions are in power series form and two concrete examples are given for specific initial conditions.
    Mathematics Subject Classification: Primary: 35A01, 35A02; Secondary: 35B08, 35C10, 35G05, 35G20, 35Q53.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London Ser. A, 272 (1972), 47-78.

    [2]

    G. Caciotta and F. Nicoló, Local and global analytic solutions for a class of characteristic problems of the Einstein vacuum equations in the "double null foliation gauge", Ann. Henri Poincare, 13 (2012), 1167-1230.

    [3]

    G. M. Coclite, F. Gargano and V. Sciacca, Analytic solutions and singularity formation for the Peakon $b$-family equations, Acta Appl. Math., 122 (2012), 419-434.

    [4]

    C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings in Global Analysis (Proc. Sympos. Pure Math., Vol.XVI, Berkeley, California 1968), Amer. Math. Soc., Providence R.I., (1970), 61-65.

    [5]

    L. C. Evans, Partial differential equations, $2^{nd}$ edition, Graduate Studies in Mathematics, 19. American Mathematical Society, Providence R.I., 2010.

    [6]

    N. Hayashi and K. Kato, Global existence of small analytic solutions to Schrödinger equations with quadratic nonlinearity, Comm. Partial Differential Equations, 22 (1997), 773-798.

    [7]

    A. A. Himonas and G. Petronilho, Analytic well-posedness of periodic gKdV, J. Differential Equations, 253 (2012), 3101-3112.

    [8]

    E. K. Ifantis, Solution of the Schrödinger equation in the Hardy-Lebesgue space, J. Mathematical Phys., 12 (1971), 1961-1965.

    [9]

    E. K. Ifantis, Analytic solutions for nonlinear differential equations, J. Math. Anal. Appl., 124 (1987), 339-380.

    [10]

    E. K. Ifantis, Global analytic solutions of the radial nonlinear wave equation, J. Math. Anal. Appl., 124 (1987), 381-410.

    [11]

    J. Kajiwara, Holomorphic solutions of a partial differential equation of mixed type, Math. Balkanica, 2 (1972), 76-83.

    [12]

    T. Kusano and S. Oharu, Bounded entire solutions of second order semilinear elliptic equations with application to a parabolic initial value problem, Indiana Univ. Math. J., 34 (1985), 85-95.

    [13]

    E. N. Petropoulou and P. D. Siafarikas, Analytic solutions of some non-linear ordinary differential equations, Dynam. Systems Appl. 13 (2004), 283-315.

    [14]

    E. N. Petropoulou and P. D. Siafarikas, Polynomial solutions of linear partial differential equations, Commun. Pure Appl. Anal. 8 (2009), 1053-1065.

    [15]

    E. N. Petropoulou, P. D. Siafarikas and E. E. Tzirtzilakis, A "discretization" technique for the solution of ODEs, J. Math. Anal. Appl. 331 (2007), 279-296.

    [16]

    E. N. Petropoulou, P. D. Siafarikas and E. E. Tzirtzilakis, A "discretization" technique for the solution of ODEs II, Numer. Funct. Anal. Optim. 30 (2009), 613-631.

    [17]

    E. N. Petropoulou and E. E. Tzirtzilakis, On the logistic equation in the complex plane, Numer. Funct. Anal. Optim. 34 (2013), 770-790.

    [18]

    I. G. Petrovsky, Lecture on partial differential equations. Translated from the Russian by A. Shenitzer, Intersicence Publishers Inc, New York, 1957.

    [19]

    A. Vourdas, Analytic representations in the unit disc and applications to phase states and squeezing, Phys. Rev. A 45 (1992), 1943-1950.

    [20]

    G. Zampieri, A sufficient condition for existence of real analytic solutions of P.D.E. with constant coefficients, in open sets of $\mathbbR^{2}$, Rend. Sem. Mat. Univ. Padova 63 (1980), 83-87.

    [21]

    G. Zampieri, Analytic solutions of P.D.E.'s. Ann. Univ. Ferrara-Sez. VII-Sc. Mat. XLV (1999), 365-372.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(134) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return